<< Previous Issue Journal of the Korean Mathematical Society (Vol. 9, No. 1) Next Issue >>
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 1—48
Submanifolds of codimension 2 or 3 with parallel second fundamental tensor
Kentaro Yano and Shigeru Ishihara
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 1—11
A finitary matroid without a proper finitary refinement
D. T. Bean
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 13—14
Complete submanifolds of codimension 2 in an even-dimensional Euclidean space
Sang-Seup Eum and U-Hang Ki
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 15—26
The minimal projective extension of the structure space of a ring
Young Lim Park
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 27—29
A characterization of right orders in $q$-rings
Jae Keol Park
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 31—34
Some properties in the pseudo-Riemannian space with the Schouteneal connection
Eulyong Pak
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 35—38
Sequentially complete spaces
Jehpill Kim
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 39—43
Mean ergodic theorem to hold for a harmonizable process
Hise Yu
J. Korean Math. Soc. 1972 Vol. 9, No. 1, 45—48

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd